# SDR 9EKA20151124025

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 9,511 hours, 36,419 cycles
- Engine: Ge CT72
- Engine time: 7,644 hours, 4,150 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9985F10
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG FUEL FILTER MASTER CAUTION LIGHT CAME ON, INDICATING FUEL FLOW RESTRICTION.
